ive been taking tta for a bit over a week and over the last 3 days ive hadmuscle soreness/stiffness, in my neck, traps and biceps...im wondering if this from the tta because if it is ill deff stop taking it.
I found that while I'm on Omega Burn3d, taking 400mg magnesium with each dose(total about 2g mg total), using No Salt(potassium), and drinking even more water resolved the problem. That being said, in a couple situations where I couldn't drink as much as I wanted, the cramps came with a vengence. Always have a plan, I say.
Try to eat some bananas as well, reduce dosage, increase water intake.
ive been on epistane for like 25 days, but have experienced nothing like this....im drinking about a gallon and a half of water throughout the day.....ill probably stop taking the tta....i get bad soreness in my calves when i walk....my arms feel heavy....its pretty bad and uncomfertable
stack it with Poseidon and all your problems will vanish.
Yeah, definately increase your water intake and start supplementing with some potassium. The Poseidon mix should help as well. I haven't tried it yet, but based off the amounts and breakdown of ingredients in it, should work well with decreasing soreness and muscle fatigue that you are experiencing.